# SDR MALA070174

- Difficulty date: October 10, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 25,138 hours, 27,261 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Relay
- Condition: Unknown
- Location: Autopilot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

L ROLL INDICATION TRAVELED FULL UP ON ITS OWN.  ALL CAUTION LIGHT CAME UP.  AUTOPILOT WAS ON.  RETRIMMED THE L AILERON.  REPLACED AUTOPILOT TRIM SERVO RELAYS, FLIGHT CONTROL COMPUTER, AILERON TRIM ACTUATOR, TRIM CONTROL PANEL.  REF CONT CARD FOR DETAILS.  NR 1 CHANGE AUTO TRIM RELAYS FOR PRECAUTIONARY MEASURES.  REMOVED AND REPLACED RELAYS 13FD, 14FD, 15 FD, 16 FD, 14 CC, 22 CC, 24CC IAW SF340 MM CH 22-10.  NR 2 CHANGE AILERON TRIM ACTUATOR FOR PRECAUTIONARY MEASURES.  REF SAAB AMM CH 27-12-10-12.  NR 3 FOR PRECAUTION REPLACE THE FCC.  REMOVED AND REPLACED FLT CONTROL COMPUTER PN 622-7491-210, SN ON 2382, SN OFF 2367.  OPS CHECK GOOD IAW SF340 MM CH 34-22-05.  NR 4 CHANGE TRIM CONTROL PANEL ASSY FOR PRECAUTIONARY MEASURES.  REPLACED TRIM CONTROL PANEL ASSY REF SAAB AMM CH 27-12-05.
